# SDR SWIA201334717

- Difficulty date: September 19, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 26,038 hours, 22,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN CURVED EMERGENCY EXIT SIGN WILL NOT ILLUMINATE ON FWD FACING SIDE.  ALSO NOTED LT & RT MID CABIN EMERGENCY EXIT SIGNS WILL NOT ILLUMINATE AS WELL AS EXTERIOR RT FWD MOST EXIT LAMP.  FLT#5658 REPLACED TB 105-1, 105-2, 105-3, 105-4, & REPLACED NR 2 ELBP & CHARGER.  PN AD-2013-1A, SN ON 57132, SN OFF 69299.
